# SDR GLBA20061040

- Difficulty date: December 11, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N254GL
- Make and model: Beech 1900D
- Aircraft serial: UE254
- Aircraft time: 23,054 hours, 27,721 cycles
- Engine: Pwa PT6*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO SKIN AT FS 163.975 AND STRINGER 2L AND 3L. MAINTENANCE REPAIRED SKIN AT FS 163.975 AND STRINGER 2L AND 3L IAW SRM 51-70. REPAIR DIMENSIONS APPROXIMATELY 13.5 BY 13.2500. RII INSPECTION COMPLIED IAW GLA TASKCARD 8.2.1.
